Journal of Symbolic Logic

Rado's Conjecture and Presaturation of the Nonstationary Ideal on $\omega_1$

Qi Feng

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove that Rado's Conjecture implies that the nonstationary ideal on $\omega_1$ is presaturated.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 1 (1999), 38-44.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745689

Mathematical Reviews number (MathSciNet)
MR1683892

Zentralblatt MATH identifier
0926.03052

JSTOR
links.jstor.org

Citation

Feng, Qi. Rado's Conjecture and Presaturation of the Nonstationary Ideal on $\omega_1$. J. Symbolic Logic 64 (1999), no. 1, 38--44. https://projecteuclid.org/euclid.jsl/1183745689


Export citation